| Model Number |
PXCAT3 |
| Medical Device Problem Code |
Dent in Material (2526)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implant procedure, a divot was noted in the lens that was noted in the eye.The lens was explanted and replaced with advanced technology intraocular lenses (atiol) during initial procedure on the same day.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided ina,2., a.3.A., b.5., d.10., e.3 and h.11.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested, received and stated the lens was exchanged with a same model and diopter company lens.There was no patient harm.